# SDR CA050324001

- Difficulty date: March 22, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,303 hours, 5,293 cycles
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control System
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, THE FLAPS WERE SELECTED UP, (FLAPS) CAUTION ILLUMINATED, AND FLAP OPERATION STOPPED. AIRCRAFT RETURNED FOR LANDING, FLAP SYSTEM INSPECTED FOR OBVIOUS DAMAGE, AND FLAPS MEASURED FOR POSSIBLE ASYMMETRY AND FOUND SATISFACTORY.  FLAP GROUND RESET PERFORMED AND NO FURTHER PROBLEMS NOTED.  AFTER RETURNING TO BASE, FLAP CODES SHOWED E210 (FLAP ASYMMETRY CENTER/CENTER).  FLAP ASYMMETRY AGAIN MEASURED SATISFACTORY, AND AIRCRAFT RETURNED TO SERVICE.
